# SDR 99UAL900415

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 106120910
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE ON TAKEOFF.  *S/D*  COULD NOT CLOSE AFT OUTFLOW VALVE IN MANUAL AC OR DC.  REPLACED CABIN PRESSURE SELECTOR PANEL AND CABIN PRESSURE CONTROLLER.
